# SDR USAA2012062900004

- Difficulty date: June 21, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 57,741 hours, 38,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - FRAME CRACKED AT BS 500F BETWEEN S20L AND S21L.  REPAIRED FRAME AT BS 500F BETWEEN S20L AND S21L IAW B737 SRM 53-00-07 REPAIR 13.
